The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).


Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the stability for linear viscoelastic solids

Authors: C. Giorgi and B. Lazzari
Journal: Quart. Appl. Math. 55 (1997), 659-675
MSC: Primary 73F15; Secondary 45K05, 73H10
MathSciNet review: MR1486541
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The stability and asymptotic behaviour of solutions to the dynamical initial past-history problem within the theory of linear viscoelasticity is investigated. First, a family of free energies is introduced as a Liapunov functional via the energy method. Then, emphasizing the role of thermodynamic inequalities, the asymptotic stability property is derived by means of some original a priori integral estimates of the solution.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73F15, 45K05, 73H10

Retrieve articles in all journals with MSC: 73F15, 45K05, 73H10

Additional Information

Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society